![]() |
Volumn 86, Issue 12, 2001, Pages 2621-2624
|
Exactly solvable model with two conductor-insulator transitions driven by impurities
a
a
CEA SACLAY
(France)
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COMPUTER SIMULATION;
EIGENVALUES AND EIGENFUNCTIONS;
ELECTRON TRANSPORT PROPERTIES;
FUNCTIONS;
GRAPH THEORY;
HAMILTONIANS;
MATHEMATICAL MODELS;
MONTE CARLO METHODS;
PHASE DIAGRAMS;
PROBABILITY;
QUANTUM THEORY;
RANDOM PROCESSES;
CONDUCTOR-INSULATOR TRANSITION;
ELECTRON HOPPING;
QUANTUM PERCOLATION TRANSITION;
RANDOM GRAPH MODEL;
PHASE TRANSITIONS;
|
EID: 0035911705
PISSN: 00319007
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevLett.86.2621 Document Type: Article |
Times cited : (34)
|
References (12)
|